Some Properties of Spaces Similar to Čech-Complete Property
Mathematica Moravica, Tome 4 (2000) no. 1.
Voir la notice de l'article dans eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
In this paper we study some notions related to the remainder $X^{\ast}=\beta X\backslash\beta(X)$ which are similar to the Čech-complete property. A topological space $X$ is $P(\omega P)$-complete if $X$ is a Tychonoff space and remainder $X^{\ast}=\beta X\backslash\beta(X)$ is a $P(\omega P)$-set in $\beta X$. The set $A\subset X$ is an $L$-set if $A\cap cl_{X}(F)=\emptyset$ for each Lindelöf subset $F$ contained in $X\backslash A$. Recall that a space $X$ is said to be $L$-complete if $X$ is a Tychonoff space and the remainder $X^{\ast}=\beta X\backslash\beta(X)$ is and $L$-set in $\beta X$.
Mots-clés :
Extension spaces, remainders, completions
@article{MM3_2000_4_1_a10, author = {Du\v{s}an Milovan\v{c}evi\'c}, title = {Some {Properties} of {Spaces} {Similar} to {\v{C}ech-Complete} {Property}}, journal = {Mathematica Moravica}, pages = {75 - 82}, publisher = {mathdoc}, volume = {4}, number = {1}, year = {2000}, url = {https://geodesic-test.mathdoc.fr/item/MM3_2000_4_1_a10/} }
Dušan Milovančević. Some Properties of Spaces Similar to Čech-Complete Property. Mathematica Moravica, Tome 4 (2000) no. 1. https://geodesic-test.mathdoc.fr/item/MM3_2000_4_1_a10/